# SDR SWAA2022021788100

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SPLICE AT STA 767 CRACKED / REPLACED AFT CARGO FLOOR SPLICE AT STA 767 VERIFIED PART AS 146A9401-4 IAW BOEING DWG 146A7500 REV C APPLIED CIC TO FLOOR SPLICE IAW AMM 51-21-91-620-802 (PART NOT INSTALLED)
